Sur les entiers N pour lesquels il y a beaucoup de groupes abéliens d’ordre N
Annales de l'Institut Fourier, Volume 28 (1978) no. 4, pp. 1-16.

Let a(n) be the number of abelian groups of order n. To deal with large values taken by a(n), as Ramanujan has done with the number of divisors of n, a-highly composite and superior a-highly composite numbers are defined. To compute these numbers, the vertices of the inferior convex envelope of the function logP(n), where P(n) is the number of partitions of n, are determined. Under Riemann hypothesis, an asymptotic development of the maximal order of a(n) is given .

Soit a(n) le nombre de groupes abéliens d’ordre n. Pour étudier les grandes valeurs prises par a(n), on définit, comme l’a fait Ramanujan pour le nombre de diviseurs de n, les nombres a-hautement composés et a-hautement composés supérieurs. Pour calculer ces derniers nombres, on détermine les sommets de l’enveloppe inférieure convexe de la fonction logP(n)P(n) est le nombre de partitions de n. Sous l’hypothèse de Riemann, on donne un développement asymptotique de l’ordre maximum de la fonction a(n).

@article{AIF_1978__28_4_1_0,
     author = {Nicolas, Jean-Louis},
     title = {Sur les entiers $N$ pour lesquels il y a beaucoup de groupes ab\'eliens d{\textquoteright}ordre $N$},
     journal = {Annales de l'Institut Fourier},
     pages = {1--16},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {28},
     number = {4},
     year = {1978},
     doi = {10.5802/aif.714},
     zbl = {0363.10027},
     mrnumber = {80b:10063},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.714/}
}
TY  - JOUR
TI  - Sur les entiers $N$ pour lesquels il y a beaucoup de groupes abéliens d’ordre $N$
JO  - Annales de l'Institut Fourier
PY  - 1978
DA  - 1978///
SP  - 1
EP  - 16
VL  - 28
IS  - 4
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.714/
UR  - https://zbmath.org/?q=an%3A0363.10027
UR  - https://www.ams.org/mathscinet-getitem?mr=80b:10063
UR  - https://doi.org/10.5802/aif.714
DO  - 10.5802/aif.714
LA  - fr
ID  - AIF_1978__28_4_1_0
ER  - 
%0 Journal Article
%T Sur les entiers $N$ pour lesquels il y a beaucoup de groupes abéliens d’ordre $N$
%J Annales de l'Institut Fourier
%D 1978
%P 1-16
%V 28
%N 4
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.714
%R 10.5802/aif.714
%G fr
%F AIF_1978__28_4_1_0
Nicolas, Jean-Louis. Sur les entiers $N$ pour lesquels il y a beaucoup de groupes abéliens d’ordre $N$. Annales de l'Institut Fourier, Volume 28 (1978) no. 4, pp. 1-16. doi : 10.5802/aif.714. https://aif.centre-mersenne.org/articles/10.5802/aif.714/

[1]Burnside, Theory of groups of finite order, Dover Publications (1955). | MR: 16,1086c | Zbl: 0064.25105

[2]P. Deligne et J. P. Serre, Formes modulaires de poids 1, Annales Scientifiques de l'E.N.S., 4e série, 7 (1974), 507-530. | Numdam | MR: 52 #284 | Zbl: 0321.10026

[3]W. J. Ellison et M. Mendes-France, Les nombres premiers, Hermann (1975), Actualités Scientifiques et Industrielles n° 1366. | MR: 54 #5138 | Zbl: 0313.10001

[4]P. Erdös und G. Szekeres, Über die Anzahl der Abelschen Gruppen gegebener Ordnung und über ein verwandtes zahlentheoretisches Problem, Acta Litt. Sci. Reg. Univ. Hungar. Fr.-Jos., Sect. Sci. Math., 7 (1934), 94-103. | JFM: 60.0893.02 | Zbl: 0010.29402

[5]P. Erdos et J. L. Nicolas, Répartition des nombres superabondants, Bull. Soc. Math. France, 103 (1975), 65-90. | Numdam | MR: 54 #257 | Zbl: 0306.10025

[6]G. H. Hardy, Divergent series, Oxford at the Clarendon Press, (1949). | MR: 11,25a | Zbl: 0032.05801

[7]G. H. Hardy and S. Ramanujan, Asymptotic formulae in combinatory analysis, Proc. of the London Math. Soc., 2, XVII (1918), 75-115 and Collected Papers of S. Ramanujan, p. 276 à 309. | JFM: 46.0198.04

[8]G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford at the Clarendon Press, 4th edition (1962). | Zbl: 0086.25803

[9]E. Heppner, Die maximale Ordnung primzahl-unabhängiger multiplikativer Funktionen, Arch. Math., XXIV (1973), 63-66. | MR: 47 #8462 | Zbl: 0254.10038

[10]D. G. Kendall and R. A. Rankin, On the number of abelian groups of a given order, Quart J. Math., Oxford, ser. 18 (1947), 197-208. | MR: 9,226c | Zbl: 0031.15303

[11]J. Knopfmacher, Arithmetical properties of finite rings and algebras, and analytic number theory I to VI, J. Reine angew. Math. 252 (1972), 16-43 ; 254 (1972), 74-99 ; 259 (1973), 157-170 ; 270 (1974), 97-114 ; 271 (1974), 95-121 ; 277 (1975), 45-62. | MR: 47 #1769 | Zbl: 0246.10032

[12]J. Knopfmacher, A prime divisor function, Proc. Amer. Math. Soc., 40 (1973), 373-377. | MR: 48 #6036 | Zbl: 0267.10059

[13]E. Kratzel, Die Maximale Ordnung der Anzahl der wesentlich verschiedenen Abelschen Gruppen n-ter Ordnung, Quart J. Math., Oxford, (2) 21 (1970), 273-275. | MR: 42 #3171 | Zbl: 0206.03402

[14]J. L. Nicolas, Répartition des nombres hautement composés de Ramanujan, Can. J. Math., vol. XXIII, n° 1, (1971), 116-130. | MR: 43 #165 | Zbl: 0213.06602

[15]J. L. Nicolas, Grandes valeurs des fonctions arithmétiques, Séminaire de théorie des nombres Delange-Pisot-Poitou, Paris (1974-1975), 16e année, n° G. 20. | Numdam | Zbl: 0324.10043

[16]S. Ramanujan, Highly composite numbers, Proc. of the London Math. Soc., 2, 14 (1915), 347-409 ; et Collected papers, p. 78-128, Chelsea (1927). | JFM: 45.0286.02

[17]H. Rademacher, Topics in analytic number theory, Die Grundlehren der Math. Wiss., Band n° 169, Springer-Verlag (1973). | MR: 51 #358 | Zbl: 0253.10002

[18]P. G. Schmidt, Uber die Anzahl abelscher Gruppen, Oberwolfach, Novembre (1975).

[19]W. Schwarz and E. Wirsing, The maximal number of non-isomorphic abelian groups of order n, Arch. Math., XXIV (1973), 59-62. | MR: 47 #4953 | Zbl: 0251.10035

[20]B. R. Srinivasan, On the number of Abelian groups of a given order, Acta Arith., 23 (1973), 195-205. | MR: 49 #2610 | Zbl: 0228.10022

[21]S. Wigert, Sur l'ordre de grandeur du nombre des diviseurs d'un entier, Arkiv för Mathematik, vol. 3, n° 18 (1906-1907), 1-9. | JFM: 38.0249.01

[22]Problèmes et Solutions, Can. Math. Bull., 7 (1964), 307.

Cited by Sources: